Goutam Kumar Ghosh

DOI Number
First page
Last page


In this paper we study the uniqueness of entire functions sharing two polynomials with their derivatives. The results of the paper improve the corresponding results of Chang and Fang (Kodai Math.J. 25(2002), 309–320) and Lahiri-Ghosh(Present author) (Analysis ,Munich. 31(2011), 47–59).


entire function, polynomial, uniqueness


Entire function, Polynomial, Uniqueness

Full Text:



J. Chang and M. Fang: Entire functions that share a small function with their derivatives. Complex Var. Theory Appl. 49 (2004), 871–895.

J. Chang and M. Fang: Uniqueness of entire functions and fixed points. Kodai Math J. 25 (2002),309–320.

W. K. Hayman: Meromorphic Functions. The Clarendon Press, Oxford , 1964.

G. Jank and E. Mues and L. Volkman: Meromorphe Functionen, die mit ihrer ersten und zweiten Ableitung einen endlichen wert teilen. Complex Var. Theory Appl. 6 (1986), 51–71.

I. Lahiri and G. K. Ghosh: Entire functions sharing values with their derivatives. Analysis ,Munich. 31 (2011), 47–59.

I. Lahiri and I. Kaish: An entire function sharing a polynomial with its derivatives. Boll. Unione Mat. Ital. DOI 10.1007/s40574-016-0077-x.

A. Mohonko: The Nevanlinna characteristics of certain meromorphic functions. Teor. Funktsii Funktsional. Anal. i Prilozhen. 14 (1971), 83–87.

E. Mues and N. Steinmetz: Meromorphe functionen, die mit ihrer ableitung werte teilen. Manuscr. Math. 29 (1979), 195–206.

J. A. Rubel and C. C. Yang: Values shared by entire function and its their derivative. In: ”Complex Analysis, Kentucky, 1976”. Lecture Notes in Mathematics. Springer, Berlin 599(1977), pp. 101–103.

G. Valiron: Lectures on General Theory of Integral Functions. Edouard Privat, Toulouse, 1923.

C. C. Yang and H. X. Yi: Uniqueness Theory of Meromorphic Functions. Science Press and Kluwer Academic Publishers, 2003.

H. Zhong: Entire functions that share one value with their derivatives. Kodai Math.J. 18 (1995), 250–259.

J. Zhu: The general form of Hayman’s inequality and fixed points of meromorphic functions. Kexue Tongbao. 33(4) (1988), 265–269.

DOI: https://doi.org/10.22190/FUMI1705729G


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)